Skip navigation

Please use this identifier to cite or link to this item: http://hdl.handle.net/20.500.12128/22091
Full metadata record
DC FieldValueLanguage
dc.contributor.authorMorawiec, Janusz-
dc.contributor.authorZürcher, Thomas-
dc.date.accessioned2021-12-13T08:55:43Z-
dc.date.available2021-12-13T08:55:43Z-
dc.date.issued2021-
dc.identifier.citation"Aequationes Mathematicae", Vol. 95, no. 6, 2021, s. 1181-1193pl_PL
dc.identifier.issn0001-9054-
dc.identifier.issn1420-8903-
dc.identifier.urihttp://hdl.handle.net/20.500.12128/22091-
dc.description.abstractAssume that Ω ⊂ Rk is an open set, V is a real separable Banach space and f1, … , fN: Ω → Ω , g1, … , gN: Ω → R, h: Ω → V are given functions. We are interested in the existence and uniqueness of solutions φ: Ω → V of the linear equation φ=∑k=1Ngk·(φ∘fk)+h0 in generalized Orlicz spaces.pl_PL
dc.language.isoenpl_PL
dc.rightsUznanie autorstwa 3.0 Polska*
dc.rights.urihttp://creativecommons.org/licenses/by/3.0/pl/*
dc.subjectLinear operatorspl_PL
dc.subjectApproximate differentiabilitypl_PL
dc.subjectLuzin’s condition Npl_PL
dc.subjectFunctional equationspl_PL
dc.subjectGeneralized Orlicz spacespl_PL
dc.titleLinear functional equations and their solutions in generalized Orlicz spacespl_PL
dc.typeinfo:eu-repo/semantics/articlepl_PL
dc.identifier.doi10.1007/s00010- 021-00851-5-
Appears in Collections:Artykuły (WNP)

Files in This Item:
File Description SizeFormat 
Morawiec_Zurcher_ Linear_functional_equations.pdf879,49 kBAdobe PDFView/Open
Show simple item record


Uznanie Autorstwa 3.0 Polska Creative Commons License Creative Commons